# SDR AALA202207012055

- Difficulty date: May 16, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 3 AREAS OF CORROSION FOUND ON TRANSITION SHIELD LOCATED BETWEEN STA 435 AND 440 AND STR 25R. REMOVED AND REPLACED TRANSITION SHIELD PER SRM 51-40-02.
